BibTeX record journals/na/KounchevR07

download as .bib file

@article{DBLP:journals/na/KounchevR07,
  author    = {Ognyan Kounchev and
               Hermann Render},
  title     = {Convergence of polyharmonic splines on semi-regular grids {\textbackslash}mathbb\emph{Z}{\texttimes}
               a {\textbackslash}mathbb\emph{Z}\({}^{\mbox{n}}\) for a{\textregistered}0},
  journal   = {Numerical Algorithms},
  volume    = {44},
  number    = {3},
  pages     = {255--272},
  year      = {2007},
  url       = {http://dx.doi.org/10.1007/s11075-007-9099-x},
  doi       = {10.1007/s11075-007-9099-x},
  timestamp = {Thu, 02 Oct 2008 10:20:07 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/na/KounchevR07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}